Equivariant CW-complexes and the orbit category

Download
2013-01-01
Hambleton, Ian
Pamuk, Semra
YALÇIN, ERGÜN
We give a general framework for studying G-CW complexes via the orbit category. As an application we show that the symmetric group G = S-5 admits a finite G-CW complex X homotopy equivalent to a sphere, with cyclic isotropy subgroups.

Citation Formats
I. Hambleton, S. Pamuk, and E. YALÇIN, “Equivariant CW-complexes and the orbit category,” COMMENTARII MATHEMATICI HELVETICI, vol. 88, no. 2, pp. 369–425, 2013, Accessed: 00, 2020. [Online]. Available: https://hdl.handle.net/11511/40424.